# SDR UIEA2023032000275

- Difficulty date: March 26, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 40,028 hours, 6,828 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMP - APU COMPT RH FRAME CRACK FOUND AT STA 2696.78, HARNESS SUPPORT BRACKET AREA.( EMP - APU COMPT RH FRAME P/N: 65B02763-8 WL 305 FRAME CRACK AREA REPAIRED IAW SRM 53-80-07-2R-1 REPAIR 1 )
